# SDR IPXA1569691

- Difficulty date: September 22, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 660 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD CARGO COMPARTMENT FLOOR STRUCTURE ANGLE IS CORRODED AROUND TIE DOWN AT STA 660 S-26R.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REPAIRED FWD CARGO COMPARTMENT FLOOR STRUCTURE AROUND TIE DOWN AT STA 660 S-26R IAW SRM 51-70-13-0G.
